Sainsburys cough medicine : Guaifenesin ingredient

Discussion in 'Trying to Conceive' started by Mrs P, Sep 19, 2005.

  1. Mrs P

    Mrs P Well-Known Member

    Joined:
    Apr 22, 2005
    Messages:
    119
    Likes Received:
    0
    Hello all,

    For anyone who is taking Sainsburys cough medicine for EWCM, ive just been on a Pharmacutical web site and it says the active ingredient can cause these side effects:

    Headache
    Upset stomach
    Vomiting

    I just dont want anyone to start getting their hopes up that they have morning sickness when its jusrt the side effects of the cough medicine!!
    However its not gonna stop me from taking a good ole' dose of it 3 times a day, thanks for whoever found this out!!!

    Baby dust to all

    Kind regards
    Amy.
     
  2. hayley

    hayley Well-Known Member

    Joined:
    Feb 4, 2005
    Messages:
    2,174
    Likes Received:
    0
    I don't think the side effects will effect you if you only take it during ovulation and maybe a day or 2 before. You shouldn't take it upto your AF due date.

    I only took it twice a day starting wed and by fri i was ovulating so i stopped it as i had plenty of egg whites. I feel fine.

    x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice